... of the pack (starting around day 16) and I dont have a period when Im supose to, I take the pill at the same time everyday. Whats going on?
It sounds as though Natazia may not be right for you. Breakthrough bleeding / spotting is common when first starting an oral contraceptive but this usually settles after a couple of cycles.
You could wait for another cycle to see if the spotting settles... or you could see your doctor. You may need to try another contraceptive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it safe for me continue to take Natazia even though I have not had a period for almost two months
Posted 10 Oct 2010 • 1 answer
I've had my mirena for almost 3 years and now for the past 2 months I've been getting light periods?
Posted 20 Jan 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
I've been on Natazia for 8 months now and the last 7 have been without a period. I spotted for a day
Posted 17 Sep 2015 • 1 answer
Posted 18 Oct 2017 • 0 answers